# SDR SWAA2021021844203

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 540 LH SIDE AT AIR CONDITIONING BAY / REPLACED SUPPOR BRACKET LOC. BS540 LH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9
